# SDR SWAA2024041563801

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AFT WET AREA STA-1016 RBL-3 WL 208<[01] UPON FURTHER INVESTIGATION FOUND CORROSION TO BE IN THE STRAP INSTEAD OF SHEAR WEB; PART WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARA 9.C.;[02] UPDATED MEASUREMENTS TABLE.;[03] VERIFIED CORRECTIVE ACTION #1;[04] UPON FURTHER INVESTIGATION FOUND CORROSION TO BE IN THE STRAP INSTEAD OF SHEAR WEB; PART WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARA 9.C. INSTALLED NEW SHEAR WEB AFT WET AREA STA-1016 RBL-3 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5600.;[05] VERIFIED CORRECTIVE ACTION COMPLETED WITH STEP 1
